Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

My dad has high BP after taking pills It is still very high, please help

can someone please help me. my dad has high blood pressure and he takes to blood pressure pills?
and its still very high.he also takes xanax at bedtime for rest.they have added effexor xr to his med.he has been to a heart doctor and everything seemed ok.hes been to a nurorligst and he said doing brain test really would not show much unless they was one done when he feels funny and why i say feels funny . he saids he cant see good his vison is blurred and his head hurts very bad all day.i dont know what else to do if anyone can help me i would really aprecate any advice here.his blood pressure is 180/160 or 140/120 and when we give him the nitroglycerin then it goes to low.please help... i do know mr.smarty.thxs for all the good answers.thxs for the help...
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
My family has a long line of heart disease, and especially Hypertension. Really, you just have to trust your doctors and the medicines they give you, and monitor the food he eats, how much he drinks, and make sure he doesnt smoke. Im very sorry for his situation
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor